# SDR SWAA2025041725075

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 78,093 hours, 46,050 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROWS 1DEF; 2DEF; 3DEF; 5ABC; 8ABC AND 11DEF LOOSE IN SEAT TRACKS <[01].  ADJUSTED SEAT ROWS 1DEF; 2DEF; 3DEF; 5ABC; 8ABC; & 11DEF IN REF TO CMM 25-21-42.
